Vol. 288, No. 1, 2017

Download this issue
Download this issue For screen
For printing
Recent Issues
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
$C^1$-umbilics with arbitrarily high indices
1–26

Naoya Ando, Toshifumi Fujiyama and Masaaki Umehara

Well-posedness of second-order degenerate differential equations with finite delay in vector-valued function spaces
27–46

Shangquan Bu and Gang Cai

On cusp solutions to a prescribed mean curvature equation
47–54

Alexandra K. Echart and Kirk E. Lancaster

Radial limits of capillary surfaces at corners
55–67

Mozhgan (Nora) Entekhabi and Kirk E. Lancaster

A new bicommutant theorem
69–85

Ilijas Farah

Noncompact manifolds that are inward tame
87–128

Craig R. Guilbault and Frederick C. Tinsley

$p$-adic variation of unit root $L$-functions
129–156

C. Douglas Haessig and Steven Sperber

Bavard's duality theorem on conjugation-invariant norms
157–170

Morimichi Kawasaki

Parabolic minimal surfaces in $\mathbb{M}^{2}\times\mathbb{R}$
171–188

Vanderson Lima

Regularity conditions for suitable weak solutions of the Navier–Stokes system from its rotation form
189–215

Changxing Miao and Yanqing Wang

Geometric properties of level curves of harmonic functions and minimal graphs in 2-dimensional space forms
217–239

Jinju Xu and Wei Zhang

Eigenvalue resolution of self-adjoint matrices
241–255

Xuwen Zhu